The Gutman Index and the Edge-Wiener Index of Graphs with given Vertex-Connectivity
Mazorodze, Jaya Percival
MetadataShow full item record
The Gutman index and the edge-Wiener index have been extensively investigated particularly in the last decade. An important stream of re- search on graph indices is to bound indices in terms of the order and other parameters of given graph. In this paper we present asymptotically sharp upper bounds on the Gutman index and the edge-Wiener index for graphs of given order and vertex-connectivity κ, where κ is a constant. Our results substantially generalize and extend known results in the area.
Additional Citation InformationMazorodze, J. P., Mukwembi, S., and Vetrík, T. The Gutman Index and the Edge-Wiener Index of Graphs with given Vertex-Connectivity. Discussiones Mathematicae Graph Theory 36 (4), 867-876. DOI 10.7151/dmgt
SponsorThe work of T. Vetr´ık has been supported by the National Research Foundation of South Africa; Grant numbers: 91499, 90793.
University of Zielona Góra